Hi, sorry I can't help you ,but I do know that methatrexate makes the nodules worse. I have R A and developed these lump's on my arms by my elbow and when I asked about them that was the answer I was given .however the lumps come and go.
Sorry I can't be of more help to you
I agree with Scott, it is different with everyone. My first sign of RA was nodules, but I'm Seropositive. Methotrexate didn't make them better or worst. I was on Methotrexate and Plaquanil for 7 years, until I had an extreme flare and meds were changed. The flare crippled my large joints, it didn't cripple fingers or toes, although they do flare up, as now with winter weather.
From what I have researched, RA affects everybody differently and the RA meds affects everybody differently. Your rheumatologist has to find that magic cocktail just for you at that stage of your disease.
Thanks. I guess nothing is ever definite with RA. What a little bow of surprises.
I am the same as Debra. Seronegative arthritis but the nodules were one of my symptoms. They when away with one of the meds I take. Cannot remember if was the Prednisone, Biological (on my third kind), and methotrexate. Only had them on my fingers, both hands. They are still there under my skin but not as painful or noticeable.